Alert archive / New York / River Flood Warnings in 2018

River Flood Warning 40, NWS Albany, NY

December 21, 2018Hamilton County, New York

NWS Albany, NY issued this river flood warning at Dec 21, 2018, 7:52 PM EST for Hamilton County, New York. It took effect at Dec 21, 2018, 11:56 PM EST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Dec 21, 2018, 7:52 PM EST (00:52 UTC)
In effect from
Dec 21, 2018, 11:56 PM EST
Expired
Dec 22, 2018, 1:01 PM EST
In force
13 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Hamilton County, NY

The radar

The Albany radar (KENX), 83 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sacandaga River at Hope (HOPN6). The gauge peaked at 7.17 ft at Dec 22, 2018, 8:00 AM EST.

actionminormoderatemajor51012/2212/23
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01321000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

152 
WGUS41 KALY 220052
FLWALY


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
752 PM EST Fri Dec 21 2018

NYC041-221252-
/O.NEW.KALY.FL.W.0040.181222T0456Z-181223T0200Z/
/HOPN6.1.ER.181222T0456Z.181222T1200Z.181222T2000Z.NO/
752 PM EST Fri Dec 21 2018

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Sacandaga River At Hope.
* From this evening until Saturday evening.
* At  7 PM Friday the stage was...6.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 11 PM 
  Friday and forecast to continue to rise to near    7.2 feet around
  7 AM Saturday. The river is forecast to fall below flood stage 
  after  3 PM Saturday.
* Impact...At 7.0 feet...Minor flood stage. Water overflows onto 
  lowlands and approaches Route 30.

&& 
 
                  Fld   Observed              Forecast
                                       1 am  7 am  1 pm  7 pm  1 am
Location         Stg   Stg  Day Time   Sat   Sat   Sat   Sat   Sun

Sacandaga River
  Hope          7.0    6.6 Fri 07 PM   7.1   7.2   7.1   6.8   6.5
 
&& 
 
LAT...LON 4334 7433 4339 7424 4329 7418 4324 7425
                                      

$$
2 follow-up statements
982 
WGUS81 KALY 220938
FLSALY


Flood Statement
National Weather Service Albany NY
438 AM EST Sat Dec 22 2018

NYC041-222137-
/O.EXT.KALY.FL.W.0040.000000T0000Z-181223T0400Z/
/HOPN6.1.ER.181222T1015Z.181222T1200Z.181222T2200Z.NO/
438 AM EST Sat Dec 22 2018

The Flood Warning continues for
  The Sacandaga River At Hope.
* From  5 AM Saturday until this evening.
* At  3 AM Saturday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to rise above flood stage by  5 AM
  Saturday and continue to rise to near 7.2 feet by  7 AM 
  Saturday.the river is forecast to fall below flood stage after  5 
  PM Saturday.
* Impact...At 7.0 feet...Minor flood stage. Water overflows onto 
  lowlands and approaches Route 30.

&& 
 
                  Fld   Observed              Forecast
                                       7 am  1 pm  7 pm  1 am  7 am
Location         Stg   Stg  Day Time   Sat   Sat   Sat   Sun   Sun

Sacandaga River
  Hope          7.0    6.8 Sat 03 AM   7.2   7.2   6.9   6.6   6.3
 
&& 
 
LAT...LON 4334 7433 4339 7424 4329 7418 4324 7425
                                      

$$
398 
WGUS81 KALY 221801
FLSALY


Flood Statement
National Weather Service Albany NY
101 PM EST Sat Dec 22 2018

NYC041-221831-
/O.CAN.KALY.FL.W.0040.000000T0000Z-181223T0400Z/
/HOPN6.1.ER.181222T1119Z.181222T1246Z.181222T1500Z.NO/
101 PM EST Sat Dec 22 2018

The Flood Warning is cancelled for
  The Sacandaga River At Hope.
* At 12 PM Saturday the stage was 6.8 feet.
* Flood stage is 7 feet.
* Impact...At 7 feet...Minor flood stage. Water overflows onto 
  lowlands and approaches Route 30.

&& 
 
                  Fld   Observed              Forecast
                                       7 pm  1 am  7 am  1 pm  7 pm
Location         Stg   Stg  Day Time   Sat   Sun   Sun   Sun   Sun

Sacandaga River
  Hope          7.0    6.8 Sat 12 PM   6.6   6.3   6.0   5.6   4.8
 
&& 
 
LAT...LON 4334 7433 4339 7424 4329 7418 4324 7425
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 21, 6:57 PM EST, 55 minutes earlier.

Area forecast discussion, Dec 21, 6:57 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
657 PM EST Fri Dec 21 2018

.SYNOPSIS...
The storm system that brought widespread rainfall to the region will
exit to the east tonight. A few lingering showers will continue into
the weekend, with temperatures cooling back down towards normal
levels. A clipper system may bring some snow showers to the
region on Christmas Eve.

&&

.NEAR TERM /THROUGH SATURDAY/...
Flood watch remains in effect for western New England until 1
AM Saturday.

As of 645 pm, dry slot is now over the majority of the forecast
area which has led to a significant decrease in the coverage of
showers. The stronger LLJ forcing has shifted east, while
showers and thunderstorms associated with low-level
frontogenesis/leading edge of the midlevel cold pool are located
over central portions of NY/PA. In between, expect just a
few/scattered mainly light showers until later tonight (likely
after 06Z) when showers associated with the low-level front
spread in from the west. With negative Showalter indices and
upstream lightning, could see isolated thunder here mainly from
06-12Z. Patchy fog is also being observed and have added this to
the forecast for the remainder of the night. Will continue Flood
Watch for western New England as, despite the heaviest rainfall
having ended, we are still seeing rises on area rivers with
snowmelt likely still a factor. The cold front will quickly drop
temperatures from west to east along with gusty west/northwest
winds. It appears the front will work its way west to east
across the forecast area from around 09-15Z. As of now, it looks
like winds will remain below advisory criteria, but it will be
close. Rain will begin to mix with and change to snow over the
higher terrain west of the Hudson Valley immediately behind the
front.

Previous discussion...

The timing of the wind shift and onset of cold advection at the
surface is tricky. Temperatures are not expected to cool much
tonight as the stronger cold advection is expected through the day
Saturday. Temperatures may rise only a degree or two during the day
Saturday, stay steady and then fall in the afternoon with gusty west
to northwest winds gusting at times over 35 mph. Temperatures in the
40s most areas but 30s western and northern areas, falling in the
afternoon.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
The upper trough axis will be exiting to the east Saturday night
as brief ridging builds into the region. This will result in a
dry and seasonable day, under partly sunny skies.

A clipper system will approach from the west Sunday evening.
Models depict a piece of southern stream upper energy lifting
northeast and partially phasing with energy in the northern
stream. There is still variation among the global models but it
looks like a good chance for some snow showers Sunday night.

Monday, an associated cold front will move across the region.
There will likely be some moisture to tap into from Lake
Ontario, with some light accumulating snow showers possible
mainly outside the Hudson Valley in the higher terrain. Despite
conditional lake induced instability, the flow will be disrupted
by the upper trough passage and then northwest flow sets up in
its wake. So chances for any organized/sustained lake effect
snow bands is uncertain at this time. Based on the NW flow
trajectory, the western Mohawk Valley and Schoharie Valley may
see some lake effect snow showers.

The ECMWF is a bit slower with the short wave passage Monday
night, so will keep mention of chance pops for snow showers
areas northwest of the Capital District, with any snow
accumulations light.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Dry conditions should prevail Tuesday through Thursday with a
surface ridge in place. Temperatures will be near seasonable
levels with high temperatures in the mid 20s to mid 30s, with
overnight lows in the teens to low 20s.

A potentially strong storm system emerges from the central
Plains states on Thursday and approaches our region as early as
Thursday night. This storm may bring widespread precipitation to
the region at some point from Thursday night into Friday.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Unseasonably warm, moist air covers the area this evening with
scattered showers, along with areas of fog and drizzle.
Mainly MVFR conditions are expected with occasional periods of
IFR in areas of denser fog and low clouds. A line of showers
along a cold front will cross the area between 08z and 13z
accompanied by MVFR cigs and vsbys. The rain showers may briefly
change to light snow showers at GFL/ALB/PSF between 13z and 16z
as much colder air moves in quickly behind the front. This will
be followed by improving conditions with sct-bkn clouds during
the afternoon lifting to cigs at or above 3000 feet.

Winds will be light and variable this evening, then light
south-southwest late tonight shifting to west at 10 to 15 kts
with gusts to 25 kts Saturday morning behind the cold front.
West-northwest winds could gust as high as 30 kts Saturday
afternoon.

Outlook...

Saturday Night: Low Operational Impact. Breezy NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Moderate Operational Impact. Scattered SHSN.
Monday: Low Operational Impact. Slight Chance of SHSN.
Monday Night: No Operational Impact. NO SIG WX.
Christmas Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHSN.

&&

.HYDROLOGY...
A Flood Watch remains in effect for western New England through
1 AM Saturday.

The storm system that brought widespread precipitation to the
region today has begun exiting to the east. There will still be
some lingering showers tonight, however, additional rainfall
amounts should remain under about a half of an inch.

As a result of the rainfall earlier today, some minor to
moderate river flooding has occurred with flood warnings issued
mainly along the Hoosic and Housatonic River basins where the
heaviest rainfall occurred. Additional rivers along these
basins may still crest tonight into tomorrow.

With precipitation tapering to just showers tonight, and
temperatures gradually cooling over the weekend, should allow
for most area river and streams to gradually recede.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 1 AM EST Saturday for CTZ001-013.
NY...None.
MA...Flood Watch until 1 AM EST Saturday for MAZ001-025.
VT...Flood Watch until 1 AM EST Saturday for VTZ013>015.

&&

SYNOPSIS...JLV
NEAR TERM...11/Thompson
SHORT TERM...NAS
LONG TERM...JPV/JLV
AVIATION...Cebulko/MSE
HYDROLOGY...NAS/JLV
Hazardous weather outlook, Dec 21, 4:14 PM EST, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
414 PM EST Fri Dec 21 2018

NYZ032-033-038>043-047>054-058>061-063>066-082>084-231200-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-
414 PM EST Fri Dec 21 2018

This Hazardous Weather Outlook is for all of east central New York.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-VTZ013>015-231200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
414 PM EST Fri Dec 21 2018

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST SATURDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send rainfall amounts and any reports of
flooding to the National Weather Service.

In the hours before

Local storm report, Dec 21, 4:36 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
436 PM EST FRI DEC 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HEAVY RAIN       HYDE PARK               41.78N  73.93W
12/21/2018  M1.75 INCH       DUTCHESS           NY   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER ALY1801537

CS
Local storm report, Dec 21, 5:14 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EST FRI DEC 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       WILMINGTON              42.87N  72.87W
12/21/2018  M2.36 INCH       WINDHAM            VT   TRAINED SPOTTER

&&

EVENT NUMBER ALY1801538

DBT
Local storm report, Dec 21, 5:15 PM EST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EST FRI DEC 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       GREENVILLE CENTER       42.41N  74.01W
12/21/2018  M1.00 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0426 PM     HEAVY RAIN       HALCOTT CENTER          42.22N  74.47W
12/21/2018  M1.26 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0445 PM     HEAVY RAIN       ESOPUS                  41.82N  73.97W
12/21/2018  M1.57 INCH       ULSTER             NY   WEATHERNET6

            WEATHERNET6

0447 PM     HEAVY RAIN       LIVINGSTON              42.14N  73.77W
12/21/2018  M1.64 INCH       COLUMBIA           NY   WEATHERNET6

            WEATHERNET6

0450 PM     HEAVY RAIN       FISHHOUSE               43.14N  74.14W
12/21/2018  M1.38 INCH       FULTON             NY   WEATHERNET6

            WEATHERNET6

0459 PM     HEAVY RAIN       WOODFORD                42.89N  73.01W
12/21/2018  M2.00 INCH       BENNINGTON         VT   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY1801539
EVENT NUMBER ALY1801540
EVENT NUMBER ALY1801541
EVENT NUMBER ALY1801542
EVENT NUMBER ALY1801543
EVENT NUMBER ALY1801544

DBT
Special weather statement, Dec 21, 5:25 PM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Albany NY
525 PM EST Fri Dec 21 2018

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-220200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville,
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield,
Florida, North Adams, Sandisfield, Great Barrington,
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge,
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister,
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort,
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake,
Saratoga Springs, Bolton Landing, Johnsburg, North Creek,
North River, Warrensburg, Hague, Huletts Landing, Whitehall,
Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville,
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson,
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa,
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont,
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge,
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham,
Prattsville, Catskill, Coxsackie, Athens, Cairo,
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock,
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown,
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling,
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains,
Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls,
Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton,
Stamford, Bennington, Woodford State Park, Pownal, Stratton,
Londonderry, Brattleboro, Guilford Center, West Brattleboro,
and Bellows Falls
525 PM EST Fri Dec 21 2018

...Areas of Locally Dense Fog Possible...

Areas of locally dense fog will be possible this evening across
eastern New York and western New England. Visibilities will be
reduced to a quarter mile at times. Please use extra caution if
traveling.
Local storm report, Dec 21, 5:31 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
531 PM EST FRI DEC 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       BECKET                  42.26N  73.12W
12/21/2018  M2.00 INCH       BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

0503 PM     HEAVY RAIN       CAIRO                   42.31N  74.01W
12/21/2018  M2.20 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0508 PM     HEAVY RAIN       LANDGROVE               43.29N  72.84W
12/21/2018  M1.49 INCH       BENNINGTON         VT   WEATHERNET6

            WEATHERNET6

0512 PM     HEAVY RAIN       PHOENICIA               42.07N  74.34W
12/21/2018  M2.86 INCH       ULSTER             NY   WEATHERNET6

            WEATHERNET6

0512 PM     HEAVY RAIN       RED HOOK                42.02N  73.88W
12/21/2018  M2.00 INCH       DUTCHESS           NY   WEATHERNET6

            WEATHERNET6

0513 PM     HEAVY RAIN       WARRENSBURG             43.49N  73.79W
12/21/2018  M1.20 INCH       WARREN             NY   WEATHERNET6

            WEATHERNET6

0515 PM     HEAVY RAIN       SAVOY                   42.60N  73.04W
12/21/2018  M1.90 INCH       BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY1801545
EVENT NUMBER ALY1801546
EVENT NUMBER ALY1801547
EVENT NUMBER ALY1801548
EVENT NUMBER ALY1801549
EVENT NUMBER ALY1801550
EVENT NUMBER ALY1801551

DBT
Local storm report, Dec 21, 5:35 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
535 PM EST FRI DEC 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       1 WSW WEST HURLEY       42.00N  74.13W
12/21/2018  M1.89 INCH       ULSTER             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1801552

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:35 PM ESTSpecial Weather StatementALYFulton40 min
Dec 21, 10:55 PM ESTRiver Flood WarningALYDutchess, Ulster60 min
Dec 22, 1:53 AM ESTSpecial Weather StatementALYUlster52 min
Dec 22, 2:26 AM ESTSpecial Weather StatementALYAlbany, Greene34 min
Dec 22, 2:50 AM ESTSpecial Weather StatementALYSaratoga25 min
Dec 22, 2:53 AM ESTSpecial Weather StatementALYAlbany, Rensselaer, Schenectady37 min
Dec 22, 3:04 AM ESTSpecial Weather StatementALYRensselaer26 min
Dec 22, 3:23 AM ESTSpecial Weather StatementALYSaratoga22 min
Dec 22, 4:17 AM ESTSpecial Weather StatementALYWarren, Washington28 min
Dec 22, 4:17 AM ESTWind AdvisoryALYAlbany, Columbia, Rensselaer, Saratoga, Schenectady14 hr
Dec 22, 10:08 AM ESTRiver Flood WarningALYDutchess, Ulster3 hr
Dec 22, 10:46 AM ESTAreal Flood WarningALYWarren5 hr
Dec 22, 11:37 AM ESTAreal Flood WarningALYWarren6 hr
Dec 22, 2:33 PM ESTAreal Flood WarningALYWarren4 hr

Nearby

River Flood Warnings in New York, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.